Universidad Complutense de Madrid
E-Prints Complutense

Lineability and coneability of discontinuous functions on R

Impacto

Downloads

Downloads per month over past year



Aizpuru, A. and Pérez-Eslava, C. and García-Pacheco, F.J. (2008) Lineability and coneability of discontinuous functions on R. Publicationes Mathematicae, 72 (1-2). pp. 129-139. ISSN 0033-3883

Official URL: http://www.math.klte.hu/publi/index.php?p=10




Abstract

We construct infinite dimensional vector spaces and positive cones of discontinuous functions on R enjoying some special properties, such as functions with an arbitrary F-sigma set of points of discontinuity, discontinuous Riemann-integrable functions, or functions having either jump or removable discontinuities at a given point. We show that these special phenomena occur more often than one could expect, i.e. in a linear or algebraic way.


Item Type:Article
Uncontrolled Keywords:Lineability; Coneability; Discontinuous functions; Set of points of discontinuity
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20049
Deposited On:21 Feb 2013 15:54
Last Modified:21 Feb 2013 15:54

Origin of downloads

Repository Staff Only: item control page